# SDR AU970391

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Guide
- Part number: 115G260024
- Condition: Damaged
- Location: Flight Compart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CANOPY RH AFT GUIDE BLOCK SPLIT
